# SDR UPS08853860

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON CLIMB WITH CABIN PRESSURE DIFFERENTIAL BETWEEN 1.5 - 3.5 PSI THERE WAS A LOUD AIR LEAK FROM CABIN DOOR AREA.  NOISE LEVEL WAS SUCH THAT COCKPIT COMMUNICATIONS WERE LIMITED.  ACCOMPLISHED AIR TURNBACK.  REMOVED LOOSE SEALANT AT MAIN CARGO DOOR UPPER FORWARD SEAL AREA.  RESEALED AND PRESSURIZED PER MM 21-31-00-2.  NO LEAKS NOTED.
